# SDR 2003UALA00552

- Difficulty date: July 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 32,257 hours, 6,386 cycles
- Engine: Pwa PW4077
- Engine time: 24,650 hours, 4,792 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: ST201014
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 1 ENGINE OIL TEMP. INDICATED OVER TEMP.  THE TUBE-TO-BOSS ADAPTER, WHICH SECURES THE 12TH STAGE AIR COOLING LINE FROM THE NR 3 BEARING BUFFER AIR COOLER WAS FOUND CRACKED.  THIS FAILURE RESULTED IN LOSS OF 12TH STAGE COOLING AIR FROM THE BUFFER AIR COOLER TO THE NO. 3 BEARING COMPARTMENT.  THIS IS A "FIRST-OF-KIND" FAILURE.
